# SDR SWIA95807

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Engine: Pwa PW118A
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Flux Detector
- Part number: 6225812001
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ADI FAILED INFLIGHT.  REMOVED AND REPLACED NR 2 FLUX DETECTOR, OPS CHECKS GOOD.
